# SDR YENA2023013100107

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 009
- Aircraft time: 44,244 hours, 28,941 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FLOOR STRUCTURE TRACK RH BTW FR12 AND FR14, Y=300RH; FLOOR STRUCTURE TRACK RH BTW FR12 AND FR14 AT Y=300RH WAS REPAIRED PER EC E22-1044-01. ETI-190-22-718 REV;1 AND ETD2022-190-036584 REV/. ALL WORK ACCOMPLISHED ON TECHOPSMX NR# 00303. (CONSIDERED AS A MAJOR REPAIR)
